# SDR AXSA202205120002

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N119WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110372
- Aircraft time: 26,989 hours, 39,812 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 26299
- Condition: False Activation
- Location: Center Cabin Cei
- Part time: 1,186 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT OBSERVED A CARGO COMPARTMENT SMOKE WARNING LIGHT IN THE COCKPIT SHORTLY AFTER TAKEOFF FROM PBG EN ROUTE TO BUF. THE PILOT RETURNED TO PBG AND LANDED WITHOUT INCIDENT. AN EMERGENCY WAS NOT DECLARED. THE PILOT REPORTED AFTER LANDING THAT THERE DID NOT APPEAR TO BE ANY EVIDENCE OF A FIRE. MAINTENANCE AT PBG WAS ABLE TO DEMONSTRATE ON THE GROUND THAT THE WARNING WAS FALSE. A FAULTY SMOKE DETECTOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
